# SDR DHL9771224D

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 730-793
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON CABIN SEAT TRACK NR 6 RBL 48 FROM STA 730 TO 793.  REPLACED SEAT TRACK PER SRM 53-10-5 FROM BS 600 TO 740.
